Posted , 15 users are following.
I have been taking Prednisolone at varying doses for pretty much the last 12 months, i was initially waiting for surgery on nasal polyps and taking steroids for a prolonged period of time, after the surgery I was prescribed a heavy course again by the surgeon.
Since the surgery I have had problems with nasal polyps again and have now been back on them for about 5 months solid. I recently stopped taking them, within 48 hours I was very ill, flu like symptoms sleeping for 14 hour periods. when I woke up on day two I was covered from head to toe in a lumpy rash, this disipated within 24 hours. Since then I have been back on steroids for a short sharp course lasting almost two weeks. This course ended on Friday, I now have a skin rash mainky on my legs and arms, I do not feel ill and have no other real symptoms other than some aches and pains.
I wondered if anyone else has experience with skin rashes after using oral prednisolone.
0 likes, 23 replies